MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION EPIC VASCULAR; STENT, ILIAC

BOSTON SCIENTIFIC CORPORATION EPIC VASCULAR; STENT, ILIAC
Model Number 39200
Medical Device Problem Code Activation, Positioning or Separation Problem (2906)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 05/08/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(6).
 
Event or Problem Description
It was reported that stent partial deployment occurred.Vascular access was obtained via contralateral approach.The target lesion was located in the an iliac vein.Following dilatation with a balloon catheter, a 7x40x75 epic vascular stent was advanced for treatment.However, the shaft was kinked and could not be deployed.The physician attempted to deploy the stent by rotating the thumb wheel but the marker did not move.Upon rotating the thumb wheel several times, the marker moved for several millimeters and the stent was deployed partially.The device was removed as the stent was not deployed as much as the thumb wheel rotated.The lesion was dilated with the balloon catheter and the procedure was completed.No patient complications nor injuries were reported.

Brand Name
EPIC VASCULAR
Common Device Name
STENT, ILIAC
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
MDR Report Key10061577
Report Number2134265-2020-06554
Device Sequence Number14116831
Product Code NIO
UDI-Device Identifier08714729805458
UDI-Public08714729805458
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
P110035
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,distri
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 05/15/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/30/2024
Device Model Number39200
Device Catalogue Number39200
Device Lot Number0024527772
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 05/08/2020
Initial Report FDA Received Date05/15/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1